Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 354132, 8 pages
http://dx.doi.org/10.1155/2014/354132
Research Article

Refinements of Bounds for Neuman Means

1School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
2School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China

Received 26 December 2013; Accepted 13 February 2014; Published 18 March 2014

Academic Editor: Alberto Fiorenza

Copyright © 2014 Yu-Ming Chu and Wei-Mao Qian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. C. Carlson, “Algorithms involving arithmetic and geometric means,” The American Mathematical Monthly, vol. 78, pp. 496–505, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. M. Borwein and P. B. Borwein, Pi and the AGM: A Study in Analytic Number Theory and Computational Complexity, John Wiley & Sons, New York, NY, USA, 1987. View at MathSciNet
  3. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean. II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Neuman, “A note on a certain bivariate mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 637–643, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y.-M. Chu and B.-Y. Long, “Bounds of the Neuman-Sándor mean using power and identric means,” Abstract and Applied Analysis, vol. 2013, Article ID 832591, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T.-H. Zhao, Y.-M. Chu, and B.-Y. Liu, “Optimal bounds for Neuman-Sándor mean in terms of the convex combinations of harmonic, geometric, quadratic, and contraharmonic means,” Abstract and Applied Analysis, vol. 2012, Article ID 302635, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Neuman, “On some means derived from the Schwab-Borchardt mean,” Journal of Mathematical Inequalities, Preprint, http://files.ele-math.com/preprints/jmi-1210-pre.pdf.
  9. E. Neuman, “On some means derived from the Schwab-Borchardt mean II,” Journal of Mathematical Inequalities, Preprint, http://files.ele-math.com/preprints/jmi-1289-pre.pdf.
  10. Z.-Y. He, Y.-M. Chu, and M.-K. Wang, “Optimal Bounds for Neuman Means in terms of harmonic and contraharmonic means,” Journal of Applied Mathematics, vol. 2013, Article ID 807623, 4 pages, 2013. View at Publisher · View at Google Scholar